I finally went to the doctor for my cough, I had bronchitis the whole time. So now I am on my 7th day of amoxacillin and I am no longer coughing (AWESOME), but my stomach is killing me, I want to vomit and I can actually feel my intestines. I am taking them with food, what else can I do to avoid feeling like this? I have another 4 days of this shit.
Yes, I take a daily one. But it's the dry one which I have started to wonder if it's as effective as the more expensive ones that are kept in the fridge? I also eat yogurt everyday though.
You have to try and stagger the probiotics dose with the antibiotics. i.e. take the probiotics ~ 2 -3 hours after the antibiotics. If they are in your stomach at the same time, byebye good bacteria. Also, everytime you take an antibiotics pill, it will kill off all the good bacteria. So, take the probiotics multiple times a few hours after the antibiotics.
also, drink milk, lay off the alcohol for awhile, and maybe try eating more "gentle" foods. kinda treat it like CVS. hope you are 100% soon, audra! you've got a prom coming up!
ps, i had a dream about your prom (i'm putting this here even though it's off topic, suck it). i ended up inviting my transgender friend. then we all went to a pep-rally and just like i did in high school, i snuck us all out to go to denny's.
Well no, I wasn't doing that.... Doctors and/or pharmacists should really tell you this stuff.
I have been dreaming about prom too, but they are mostly bad. We need to have a committee meeting or something. I am worried about having a set plan... Or I could just take a xanax and relax. lol
I don't digest milk all that well anymore. I use to love the stuff, but as I get older it's one of the things I have had to give up. Maybe I will try some soy milk or something.
When you're sick you are always going to feel good when you are drinking alcohol because you are dulling your senses, but at the same time you are dehydrating yourself and really only prolonging your bug's ability to have a stranglehold over you.
10/22/14 - TV On The Radio @ Regent // 11/9/14 - Bad Religion @ Mayan // 11/14/14 - Death From Above 1979 @ Regent // 11/16/14 - Lucero @ Echo
My vision in my right eye is cloudy. It looks kinda like when a window is foggy, but not too bad. Black looks more like a grey. What's the deal?
The other thing you should consider is that some medications can cause you to develop stomach ulcers (pain which is often relieved by eating) especially if you are taking a bunch of anti-inflammatory meds or aspirin. You may be describing gastrointestinal pain caused by cramping in your stomach/intestines, which can be a side effect of some antibiotics (erythromycin being the biggest culprit). With the cramping, the only way to stop it is to stop the medication and change to a different antibiotic.
Either way, hope you feel better.
Do you have any goopy stuff in your eye? It could be cunjuctivitis (sp) or pink eye. If you wake up tomorrow and your eye is glued shut that is probably it. If that's the case you will have to go to the doc and get eye drops. I have heard old people will wash thier eye out with cooled down manzanita or chamomille tea (I think that's it) but I usually just get the drops.
Sorry Courtney, I thought this thread died awhile ago.
You have muscles in the roof of your mouth and all the way back to the uvula. They are probably the culprit for your discomfort. Unless you have an actual ulcer or a dental condition, it's probably just muscular fatigue/pain.
I have to go take a tilt-table test after work today. Has anybody experienced one of these before?
I had a period of getting severe headaches once and they put me on a table that tilted to see if it releaved my headaches... I am not sure if that is the same thing. What's it for?
Fainting spells. They're strapping me to a bunch of machines and tilting me around to see if I pass out. Fucking awesome.
I'm in the waiting room right now and I'm totally having an anxiety attack.
How do you do that? It's a wave. Once it starts, I can't stop it.
First I get really hot, and then I start to get dizzy...if I can realize what's happening when I get hot, I just sit down (regardless of situation, because passing out is more embarrassing than randomly sitting down) and put my head between my knees. I just stay like that for as long as I need to, I can tell immediately when I start to get up whether it's a good idea or not. Last time this happened was at a Spiritualized show in Portland, everyone thought I was on every drug. It wasn't the best.
Yes, that's what the doctor told me. It's common sense. I just haven't had the awareness to feel it coming until it was too late. 3 times in the last month.